# SDR DALA2023052304109

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 84,575 hours, 11,078 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 LAV E ACIDIC ODOR IN DOOR 3 HANDICAP LAV. CORRECTIVE ACTION: R & R TOILET ASSY AT LAV 203. (4704482)
